Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding theorems for residually Černikov $ {\rm CC}$-groups


Authors: M. González and J. Otal
Journal: Proc. Amer. Math. Soc. 123 (1995), 2323-2332
MSC: Primary 20F24
DOI: https://doi.org/10.1090/S0002-9939-1995-1249877-9
MathSciNet review: 1249877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Embedding theorems for residually Černikov CC-groups are obtained, extending the corresponding results on FC-groups and improving some previous results on CC-groups.


References [Enhancements On Off] (What's this?)

  • [1] S. Franciosi, F. de Giovanni, and M. J. Tomkinson, Groups with Černikov conjugacy classes, J. Austral. Math. Soc. Ser. A 50 (1991), 1-14.
  • [2] L. Fuchs, Infinite Abelian groups, Academic Press, New York, 1970. MR 0255673 (41:333)
  • [3] M. González and J. Otal, P. Hall's covering group and embeddings of countable CC-groups, Comm. Algebra 18 (1990), 3405-3412. MR 1063984 (91g:20059)
  • [4] M. González, J. Otal, and J. M. Peña, CC-groups with periodic central factor, Manuscripta Math. 69 (1990), 93-105. MR 1070297 (91h:20054)
  • [5] Yu. M. Gorčakov, Locally normal groups, Siberian Math. J. 12 (1971), 907-916. MR 0289616 (44:6804)
  • [6] -, Theorems of Prüfer-Kulikov type, Algebra and Logic 13 (1974), 374-378. MR 0393263 (52:14073)
  • [7] -, Groups with finite classes of conjugate elements, Sobremennaja Algebra, Nauka, 1978. MR 506010 (80b:20001)
  • [8] P. Hall, Periodic FC-groups, J. London Math. Soc. 34 (1959), 289-304. MR 0106956 (21:5686)
  • [9] J. Otal, J. M. Peña, and M. J. Tomkinson, Locally inner automorphisms of CC-groups, J. Algebra 141 (1991), 382-398. MR 1125703 (92h:20059)
  • [10] Ya. D. Polovickii, On locally extremal groups and groups with the condition of $ \Pi $-minimality, Soviet Math. Dokl. 2 (1961), 780-782.
  • [11] -, Groups with extremal classes of conjugate elements, Sibirsk Mat. Z. 5 (1964), 891-895. MR 0168658 (29:5916)
  • [12] D. J. S. Robinson, Finiteness conditions and generalized soluble groups, Springer-Verlag, Berlin, 1972.
  • [13] M. J. Tomkinson, On the commutator subgroup of a periodic FC-group, Arch. Math. 31 (1978), 123-125. MR 512726 (81i:20046)
  • [14] -, A characterization of residually finite periodic FC-groups, Bull. London Math. Soc. 13 (1981), 133-137. MR 608097 (82c:20073)
  • [15] -, FC-groups, Pitman, London, 1984.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F24

Retrieve articles in all journals with MSC: 20F24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1249877-9
Keywords: CC-group, embeddings, residually Černikov
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society